Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Krull dimension-nilpotency and Gabriel dimension


Authors: Robert Gordon, Thomas H. Lenagan and J. C. Robson
Journal: Bull. Amer. Math. Soc. 79 (1973), 716-719
MSC (1970): Primary 16A22, 16A46, 16A66
DOI: https://doi.org/10.1090/S0002-9904-1973-13277-X
MathSciNet review: 0321980
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A22, 16A46, 16A66

Retrieve articles in all journals with MSC (1970): 16A22, 16A46, 16A66


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13277-X